You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Unionidae With Abnormal Teeth

Sam. W. Geiser
The American Midland Naturalist
Vol. 4, No. 6 (Nov., 1915), pp. 280+289-290
DOI: 10.2307/2993109
Stable URL:
Page Count: 3
Subjects: Biological Sciences Ecology & Evolutionary Biology
  • Download PDF
  • Add to My Lists
  • Cite this Item
Unionidae With Abnormal Teeth
We're having trouble loading this content. Download PDF instead.

Page Thumbnails

Notes and References

This item contains 1 reference.

  • 1
    THIS JOURNAL, Vol. II, pp. 65-67, 1911 .